# SDR AAL2003F00005

- Difficulty date: October 7, 2002
- Submitted: July 25, 2003
- Operation: Air carrier
- Aircraft: N241AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49254
- Engine: Pwa JT8D*
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINDOW FRAME CRACKED LOWER FORWARD CORNER, STA 984 LEFT SIDE E58 NR4426956.  CRACK LENGTH .5000 INCH AT CABIN/FUSELAGE.  INSTALLED DOUBLER FOR WINDOW FRAME REPAIR ON LOWER FORWARD CORNER STA.  984 LT SIDE IAW AARD.
